# SDR CHQA20130316095

- Difficulty date: March 16, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 30,532 hours, 26,363 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,568 hours, 24,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14533814003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SKIN BETWEEN FRAMES 38 AND 39 AND STRINGERS 21R AND 21L.  THE SKIN WAS REPAIRED IN ACCORDANCE WITH SRM 53-23-01.
